# SDR CA120928002

- Difficulty date: September 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 70,611 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR EXTENSION THE LT MAIN GEAR WAS NOT INDICATING LOCKED DOWN. ALTERNATE GEAR EXTENSION PROCEDURE WAS SUCCESSFUL AND LAND COMPLETED WITH NO FURTHER COMPLICATIONS.  THE CREW DECLARED AN EMERGENCY.  PROXIMATELY SENSOR 15GA AND ASSOCIATED CONN/CONTACTS REPLACED IAW AMM 32-31-73. LANDING GEAR OPERATION, SWING CARRIED OUT. CHECKED SERVICE.
